# SDR 2002FA0000533

- Difficulty date: March 25, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N311MP
- Make and model: Beech B200
- Aircraft serial: BB1112
- Engine: Pwa PT6A60A
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bushing
- Condition: Loose
- Location: Actuator
- Part time: 3,246 hours
- Component: Horizontal Stab, Beech
- Component part number: 10162000033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED CORROSION INSPECTION THE RIGHT ELEVATOR WAS REMOVED.  UPON REMOVAL THE BUSHING IN THE END OF THE ACTUATOR WAS FOUND TO BE LOOSE ON THE SHAFT.  WITH THIS BUSHING NOT INSTALLED THE POSSIBILITY OF TAB FLUTTER OR NOT ALLOWING THE TAB ITS FULL MOVEMENT IS POSSIBLE.  MFG SHOULD INSTALL A ROLL PIN TO HOLD THIS BUSHING IN PLACE.  A ONE-TIME INSPECTION SHOULD BE DOEN ON THESE ACTUATORS TO MAKE SURE THIS IS IN PLACE AS THIS IS A HARD AREA TO SEE ON A DAILY INSPECTION.
